On the slow steady motion of a circular cylinder in a viscous fluid
Annales Polonici Mathematici (1965)
- Volume: 16, Issue: 3, page 359-364
- ISSN: 0066-2216
Access Full Article
topHow to cite
topR. Finn. "On the slow steady motion of a circular cylinder in a viscous fluid." Annales Polonici Mathematici 16.3 (1965): 359-364. <http://eudml.org/doc/264337>.
@article{R1965,
author = {R. Finn},
journal = {Annales Polonici Mathematici},
keywords = {fluid mechanics},
language = {eng},
number = {3},
pages = {359-364},
title = {On the slow steady motion of a circular cylinder in a viscous fluid},
url = {http://eudml.org/doc/264337},
volume = {16},
year = {1965},
}
TY - JOUR
AU - R. Finn
TI - On the slow steady motion of a circular cylinder in a viscous fluid
JO - Annales Polonici Mathematici
PY - 1965
VL - 16
IS - 3
SP - 359
EP - 364
LA - eng
KW - fluid mechanics
UR - http://eudml.org/doc/264337
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.